# SDR 07FDEA02827

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 82,009 hours, 32,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D3005371
- Part serial: 1433
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND BLOCK-IN, COULD NOT GET R1 DOOR ELECTRICAL SWITCH TO ENGAGE.  R-1 DOOR OPENED PNEUMATICALLY, SLIDE DEPLOYED BUT DID NOT INFLATE.  INSTALLED SLIDE/CONTAINER ASSY REF AMM CH 25-61-01-2 RII:445700.
